One non-drowsy caplet effectively relieves allergy symptoms and nasal congestion, all day.
*We are only able to ship this item to Canadian customers.
Active ingredient (in each tablet):
10 mg loratadine USP and 240 mg pseudoephedrine sulphate USP (medicinal ingredients)
(in alphabetical order): carnauba wax, dibasic calcium phosphate dihydrate, ethylcellolose, hydroxyproply cellulose, hydroxypropyl methylcellulose, magnesium stearate, polyethylene glycol, povidone, silicon dioxide, sucrose, and titanium dioxide.
Adults and children 12 years of age and over:
1 tablet every 24 hours. Do not chew, crush or dissolve the caplet. Swallow whole with water. Do not exceed the recommended dosage. The use of this product should be limited to three months unless recommended by a doctor.
Pseudoephedrine may interact with beta-blockers to cause a marked increase in blood pressure. Do not take if you are currently taking or have recently taken monoamine oxidase (MAO) inhibitor drugs.
The elderly and individuals with high blood pressure, heart, thyroid, kidney or liver disease, diabetes, glaucoma, difficulty in urination due to enlargement of the prostate gland, difficulty in swallowing tablets or upper digestive tract narrowing or disease should not take this medication unless advised by a doctor. Do not use it if you are allergic to loratadine, pseudoephedrine or to any of the other product ingredients. Not recommended for pregnant or nursing women.
Stop use and ask a doctor if: